# SDR SIMA991401

- Difficulty date: May 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N222NE
- Make and model: Saab 340B
- Aircraft serial: 340B222
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING MBV INSPECTION, FOUND A CHAFE ON THE LEFT FUSELAGE AT THE STABILIZER FILLET FAIRING INTERFACE.  BLENDED OUT THE CHAFE AREA AND PERFORMED EDDY CURRENT INSPECTION.  RESTORED PROTECTIVE TREATMENT TO THE CHAFED AREA INCLUDING THE POLYURETHANE TOP COAT.  FABRICATED AN EXTERNAL DOUBLER .025 THICK.  APPLIED SEALANT TO THE CONTACT SURFACE OF THE DOUBLER, REPOSITIONED, AND INSTALLED FASTENER WET.  APPLIED FILLET SEALANT AROUND THE EDGES OF THE DOUBLER.  INSTALLED CHAFE PROTECTION PLATE IAW SB 340-53-042.  REPAIR DONE IAW SAAB REPAIR STATEMENT 72SDS1525.  AIRCRAFT OK FOR SERVICE.  (M)
